MathSciNet Relay Station
MathSciNet bibliographic data
MR284843 (44 #2067) 47.30 (46.00)
Viswanath, K. Normal operations on quaternionic Hilbert spaces. Trans. Amer. Math. Soc. 162 1971 337–350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement